# SDR AALA984114

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fire Seal
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND WEAR ON INBOARD AND OUTBOARD OF LEFT PYLON FIRE SEAL AND 2 GAUGES ON PYLON AFT OF PNL 416BR.  BLENDED DAMAGED AREA PER SRM, VERIFIED NO CRACKS AND REFINISH PER SRM.  (M)
